Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Actually my gf took 7 unwanted 72 in an year now she is suffering from vaginal pain during intercourse and white fluid discharge and blood comes out after intercourse and when she urinates she suffer a pain in bladder too and cant urinate properly. She is very afraid of ol dis. Please suggest me n guide me. Please.

2 Doctors Answered
She has vaginal infection ,please consult gynaecologist
1 person found this helpful
dear , first of all its very dangerous to take 7 uw pills in a year..it could create havoc with her organs..u can instead use condoms for that purpose.. secondly pain during intercourse and white discharge are manifestations of PID(pelvic inflammatory diseases) i.e. severe infection in her reproductive organs. .difficulty while urinating is manifestation of urine infection.. Get her urine examined for any infection ..also get ultrasound abdomen done.. I would suggest to get her examined by a nearby gynecologist at the earliest to physically examine her first as treatment could be prescribed only after that and seeing the lab tests reports
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.